Vaginal dryness and discomfort is a fact of menopausal life for many women, but it is best to know exactly what you have and how to deal with it.
AnnA Rushton | October 12, 2020 | 0 comments
Many women at menopause are given either the Pill or Coil to help control heavy bleeding. The effects of these synthetic hormone products can really affect your natural hormone balance.
Dr. David T. Zava PhD | October 11, 2017 | 4 comments
Are you on the Pill or Coil for menopause symptoms? Users of hormonal contraceptives had a 52% greater risk of having breast cancer according to a recent study from Finland.
AnnA Rushton | March 13, 2017 | 0 comments
Whether for contraception, menopause symptoms, or to control heavy bleeding, women have been given artificial hormones for many years now. What is the price we have paid and how can we balance that?
AnnA Rushton | December 9, 2016 | 1 comment
Synthetic and natural hormones are not necessarily compatible. For some conditions they go together, but you really need to know what you can, and can’t do.
Dame Dr Shirley Bond | March 23, 2016 | 22 comments
Many women are on the Pill for contraception and later in life to control heavy bleeding. The risks are clear but bioidentical hormones can help.
Dr Jeffrey Dach | November 18, 2013 | 0 comments
The Pill has been associated with health risks before, but it is more dangerous for overweight women due to the synthetic progestin (artificial progesterone) it contains.
AnnA Rushton | February 22, 2013 | 0 comments
Birth control needs to be both effective and risk-free but modern methods rely on synthetic hormones such as progestins that mimic the effect of bioidentical natural progesterone, but that can have serious side effects.
Dame Dr Shirley Bond | May 25, 2012 | 3 comments
For women who have difficulty remembering to take contraception, or where it is not easily available, injectable contraception has been popular but new research shows it carries a terrible risk of HIV infection.
AnnA Rushton | October 13, 2011 | 0 comments
Teenagers starting to use oral contraception may be putting their long-term bone health at risk.
AnnA Rushton | August 1, 2011 | 1 comment